'If people feel unwell, they should seek medical help immediately, rather than waiting to see if the effects wear off after sleep and re-hydrating. '
Officers in Leicestershire have released advice as green pills, similar to those in the picture below, have been associated with a number of recent deaths and hospitalisations.
The warning is about counterfeit Oxycodone – Nitazene.
Leicestershire Police said: "We encourage people not to take these pills even in small amounts, and to consider the potential harm of taking any pills.
"If people feel unwell, they should seek medical help immediately, rather than waiting to see if the effects wear off after sleep and re-hydrating.
"At this time there have been no reports in Leicestershire but it is important that people attending events this weekend are aware of the risk."

Image released by Leicestershire Police
Sapcote family pay tribute to ‘much-loved’ motorcyclist killed in Leicester collision
Deadline approaching for Leicestershire secondary school applications
Have your say on plans to tackle congestion at Gibbet Hill Roundabout
Warehouse near Britain’s most bashed bridge gets green light despite fears it would be a “monstrosity” to neighbours
Glowing art exhibition comes to Hinckley
Hinckley poppy appeal organiser Elaine Ward to be honoured at Royal Albert Hall
Nuneaton man admits five charges after sexual threats in Camp Hill
Friday Market 23rd October cancelled due to Storm Austen
